# SDR DALA2022051703393

- Difficulty date: May 13, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 81,577 hours, 10,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3302 3RT DOOR OVERHEAD EMERGENCY LIGHTING INOP. CORRECTIVE ACTION: VERIFIED POWER TO LIGHT. SWAPPED CONNECTORS REF A330 AWM 33-51. (8824606)
